U.S. flag   An unofficial archive of your favorite United States government website
Dot gov

Official websites do not use .rip
We are an unofficial archive, replace .rip by .gov in the URL to access the official website. Access our document index here.

Https

Secure websites use HTTPS
A lock (Dot gov) or https:// means you've safely connected to our website. Please do not share sensitive information with us.

This is an archive
(replace .gov by .rip)

Journal Article

On Addition-subtraction Chains of Numbers with Low Hamming Weight

Published: July 01, 2019
Citation: Notes on Number Theory and Discrete Mathematics vol. 25, no. 2, (July 2019) pp. 155-168

Author(s)

Dustin Moody (NIST), Amadou Tall (Université Cheikh Anta Diop de Dakar)

Announcement

Abstract

Keywords

addition chains; subtraction chains; addition-subtraction chains; Lucas chains
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
None available

Document History:
07/01/19: Journal Article (Final)

Topics

Security and Privacy
cryptography